MAUDE Adverse Event Report: COVIDIEN 20CC LUER LOCK PHARMACY TRAY 25S; LUER LOCK SYRINGE

COVIDIEN 20CC LUER LOCK PHARMACY TRAY 25S; LUER LOCK SYRINGE
Model Number 8881520251
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 9/23/2016.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2016 that a customer had an issue with a syringe.The customer reports syringes leaked out around the plunger during product and some that are deformed visibly, right out of the tray.The defects they see are the black stopper being deformed and having no seal with the barrel of the syringe.Also, the tip of the syringe (where there is usually a male tip within the luer lock collar) not having the male tip.

Brand Name
20CC LUER LOCK PHARMACY TRAY 25S
Common Device Name
LUER LOCK SYRINGE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad
industrial
tijuana
MX 
MDR Report Key5973194
Report Number9612030-2016-00449
Device Sequence Number11166014
Product Code FMF
UDI-Device Identifier10884521012141
UDI-Public0110884521012141
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881520251
Device Catalogue Number8881520251
Device Lot Number604081864X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2016
Initial Report FDA Received Date09/23/2016
Patient Sequence Number1